# SDR CALA2014050690973

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM FOUND CORRODED ON UPPER SURFACE AT STATION 287, RBL 79.  R & R CORRODED PN 141T5111-79 IAW SRM53-00-51 REPAIR 1.  CAT A REPAIR, NO FURTHER ACTION NEEDED.
